Proceedings of the Japan Academy

The determinant of matrices of pseudo-differential operators

Mikio Sato and Masaki Kashiwara

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 51, Number 1 (1975), 17-19.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195518723

Digital Object Identifier
doi:10.3792/pja/1195518723

Mathematical Reviews number (MathSciNet)
MR0391189

Zentralblatt MATH identifier
0337.35067

Subjects
Primary: 58G15
Secondary: 35S05: Pseudodifferential operators

Citation

Sato, Mikio; Kashiwara, Masaki. The determinant of matrices of pseudo-differential operators. Proc. Japan Acad. 51 (1975), no. 1, 17--19. doi:10.3792/pja/1195518723. https://projecteuclid.org/euclid.pja/1195518723


Export citation

References

  • [1] M. Sato, T. Kawai, and M. Kashiwara: Microfunctions and Pseudo-differential Equations. Lecture note in Math., No. 287, Springer, Berlin-Heidelberg-New York, pp. 265-529 (1973).
  • [2] E. Artin: Geometric Algebra. Interscience (1957).